# SDR USAA920081515

- Difficulty date: August 13, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 21,195 hours, 13,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1231 PHL-TPA - EMERGENCY EQUIPMENT - CENTER EMERGENCY LIGHT BATTERY LOW POWER.  MAINTENANCE REMOVED AND REPLACED CENTER EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.  (S)
